How low can I go.
28 Replies
Fortyfour - November 3

Hi - Well now I know it was alot hormones. I started my period while still having pills left. I dont have that super depressed feeling at all today just tired and a little irritable.

Fiso - Sorry about the chemical pregnancy. The positive is you got pg. Take care.

 

fiso - November 3

What a roller coaster. It's really one day at a time. I'm glad that you have your period....it means that you are not crazy! It's your hormones. It's good also to feel better physically.
You've been through a lot. You are courageous.

Does anyone know (doctors, researchers) what the extreme hormonal changes (induced by the medications) can do to a womans' body in the long run? Sometimes, I feel funny at the thought of that we are playing with nature.

 

snindy - November 3

fiso,
I totally agree with you. All the hormones and meds in your system hopefully it don't lead to some kind of cancer. My mom is supportive but she's a big believer that these drugs could some day hurt me or the baby. She's worried that if I have a child that some where down the line it could have health problems. I told her not to worry so much about it, anything can give us cancer, it doesn't have to be fertility drugs.
I guess if the fertility drugs do have health risks then I guess we go down that road when it comes.

Cindy

 

Fortyfour - November 4

HI - There is an increased risk of ovarian cancer with the stimulation drugs. I not sure of the percentages but when I first when into this journey that is what the doctor at the time cautioned me about.

Also I saw the doc yesterday and was put on prozac to see if it will help me. I asked if it is hormonal why not hormones and they cant give me a straight answer. I have tried to do this right. Talking it out, eating right, exercising. taking my vits, being proactive in my care and I still end up depressed. He said I didnt do anthing wrong to get but why am I here now. Are our bodies so out of control with this they make there own journey for us? I still think a little estrogen/progesteron woul d make me feel better. Argh.

 

baby4us - November 4

Good for you 44... everyone needs some help from time to time.. so don't second guess.. medications are there to help us (when used wisely!!).. so I know you know your body and have done your research.. so what the doc has prescribed will do a world of wonders for you...

Even though you are exercising and taking vitamins... remember,,... you have been through SO much recently... and accumulated over time.. it is no wonder... I wish you the best of luck and hope you are feeling better soon....

 

fiso - November 4

Good luck with the Prozac. Your body needs time to recover from all the changes it went through. A little help from medication could be good. But keep up with the healthy eating and exercising.
My DH offered to send me for a long weekend to Colorado, to see my girlfriend there. It was a nice idea but I realized that the pain I have won't go away, no matter where I am. I really can't stand this expression that people say to you all the time in stores: Hi, how are you doign today. Yesterday, I was so close to say, you really want to know??? Do you really care? Here is what's happening to me. I needed to vent!

 

Fortyfour - November 5

Fiso - I hate it when people tell me to keep my chin up. I find it so irritating. Like that is all I would need to do.

Baby dust to all

Thanks Baby4us. Its the nurse in me that wants to figuire it out. What I could have dond to have avoided this crappy feeling.

 

fiso - November 5

You know, 44, we should make a list of all the things that people have told us, some very harmless things but that hurt us, some others, really stupid.

My friends, mostly girls, have been so good to me. But I still feel bad telling them about the m/c, knowing it will make them sad too. One of my friend, whose husband died a couple years ago, told me that it would hurt my friends more not to tell them my pain, I wouldn't give them the opportunity to help me. I thought it made sense. That was my food for thoughts of the day.

 

sblanton2 - November 7

Hey 44,
I think everything you are feeling is normal. I feel some of the same things(only I think my body has somehow failed me and my husband even though he has the infertility problem). When I feel low I just stay away from this site. I think you are doing the best thing. Using it as a sounding board. Don't apologize for doing whatever it takes to get through this....it is not easy on any of us. We all love you too!

Sylvia

 

Fortyfour - November 7

Thanks Sylvia. I am trying to be gentle to myself.

Take care all.

 

fiso - November 8

Hi 44. How is Prozac working for you? Did you notice any changes in the way you feel?
I have had a pretty rough two days, with so much cramping and bleeding. I dont' know what to do with myself. I can't wait to have my "normal" body back and put this whole thing behind me. I'm taking a break and we decided not to go for another IVF until January. I need a break, physically and emotionally. The holidays will be here in no time, I don't need more stress.
Hang in there all of you. Love, Sophie

 

Mahogany Heart - November 8

It's been a couple of days since I posted just thinking about you Forty Four.

 

Fortyfour - November 8

Hey Fiso - I feel a little better. Just putting one foot in front of the other. Sorry about your cramping. I would love to have my body back also. I dont like this evil that has taken over it.

Thanks MahoganyHeart.



Baby dust to all.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question